Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 76, NWS Milwaukee, WI

October 18, 2007Dodge County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 18, 2007, 3:11 PM CDT for Dodge County, Wisconsin. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2007, 3:11 PM CDT (20:11 UTC)
Expired
Oct 18, 2007, 3:45 PM CDT
In force
34 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Dodge County, WI

The radar

The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 3:17 PM CDTHAIL 0.252 Ne Horicon, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 2:31 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 445 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
445 m²/s²
0-3 km storm-relative helicity
558 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 182011
SVRMKX
WIC027-182045-
/O.NEW.KMKX.SV.W.0076.071018T2011Z-071018T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  THIS INCLUDES THE CITIES OF...MAYVILLE...JUNEAU...HORICON...

* UNTIL 345 PM CDT

* AT 306 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
  THUNDERSTORM WITH MARBLE SIZE HAIL.  THIS STORM WAS LOCATED NEAR   
  JUNEAU...AND MOVING   NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAYVILLE BY 320 PM CDT...
  THERESA BY 325 PM CDT...
  LOMIRA BY 330 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4363 8869 4363 8840 4355 8840 4333 8870
      4339 8883
TIME...MOT...LOC 2011Z 218DEG 46KT 4343 8869

$$
3 follow-up statements
000 
WWUS53 KMKX 182017
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT THU OCT 18 2007

WIC027-182045-
/O.CON.KMKX.SV.W.0076.000000T0000Z-071018T2045Z/
DODGE WI-
316 PM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN DODGE COUNTY...

AT 315 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL IN JUNEAU. THIS STORM IS 
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 
NEAR HORICON...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KEKOSKEE...HORICON RAWS AND THERESA BY 325 PM CDT...
  KNOWLES...BROWNSVILLE AND LOMIRA BY 330 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4338 8863 4344 8876 4363 8869 4363 8840
      4355 8840
TIME...MOT...LOC 2016Z 220DEG 42KT 4347 8864

$$

BORGHOFF
000 
WWUS53 KMKX 182025
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT THU OCT 18 2007

WIC027-182045-
/O.CON.KMKX.SV.W.0076.000000T0000Z-071018T2045Z/
DODGE WI-
325 PM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN DODGE COUNTY...

AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR KEKOSKEE...OR ABOUT NEAR 
MAYVILLE...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KNOWLES...BROWNSVILLE AND LOMIRA BY 330 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4350 8856 4351 8864 4363 8861 4363 8840
      4359 8840 4358 8841 4357 8841
TIME...MOT...LOC 2025Z 220DEG 44KT 4355 8854

$$

BORGHOFF
000 
WWUS53 KMKX 182036
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU OCT 18 2007

WIC027-182045-
/O.EXP.KMKX.SV.W.0076.000000T0000Z-071018T2045Z/
DODGE WI-
335 PM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE COUNTY
EXPIRES AT 345 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING IS 
WEAKENING AND MOVING OUT OF THE WARNED AREA. THEREFORE...THE WARNING 
WILL BE ALLOWED TO EXPIRE AT 345 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4350 8856 4351 8864 4363 8861 4363 8840
      4359 8840 4358 8841 4357 8841
TIME...MOT...LOC 2035Z 217DEG 43KT 4365 8845

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 2:52 PM CDT, 19 minutes earlier.

Area forecast discussion, Oct 18, 2:52 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT THU OCT 18 2007

.DISCUSSION...FORECAST FOCUS ON CONVECTION EARLY IN FORECAST AND
EFFECT OF FAST MOVING WEATHER SYSTEMS INTO EARLY NEXT WEEK.

.SHORT TERM...IN THE VERY SHORT TERM WEATHER FACTORS BOTH PRO AND
CON REGARDING SEVERE WEATHER POTENTIAL THROUGH MIDNIGHT FOR CWA.
ENERGETIC SURFACE STORM SYSTEM OVER EASTERN MINNESOTA WITH
EXCELLENT UPPER AIR DYNAMICS TO INTERACT WITH SOMEWHAT FAVORABLE
LOW LEVEL MOISTURE AND INSTABILITY PARAMETERS INTO THE EVENING
HOURS. ONGOING ANALYSIS SUGGEST LOW LEVEL MOISTURE FIELD THE REAL
KEY WITH PROGS SUGGESTING THAT BETTER AND MORE CONCENTRATED MOISTURE
SOURCE PASSES TO THE EAST OF THE CWA EARLY TONIGHT. THIS PROVIDES
A SMALL WINDOW OF OPPORTUNITY FOR SEVERE WEATHER FOR CWA EARLY
TONIGHT BEFORE LOW LEVEL DRYING IN THE FORM OF LOWER SURFACE DEW
POINTS TAKES HOLD. DYNAMICS AND LOW TO MIDDLE LAPSE RATES
IMPRESSIVE ENOUGH NOT TO ELIMINATE MENTION OF SEVERE AT THIS TIME.
SOME CONCERN OF DECENT SURFACE WINDS CURRENTLY OVER NORTHERN
ILLINOIS TO ADVECT INTO CWA THIS EVENING. FEEL AT THE MOMENT THAT
WINDS COULD APPROACH WIND ADVISORY CRITERIA...BUT EXPECT SURFACE
GRADIENT TO RELAX ENOUGH THIS EVENING SHORTLY AFTER SUNSET STAY
BELOW REACHING CRITERIA.

.LONG TERM...GFS/NAM/NGM/WRF PROGS IN VERY GOOD AGREEMENT PULLING
SYSTEM ACROSS WESTERN GREAT LAKES FRIDAY WITH DECENT COOL FRONT
PASSING ACROSS CWA. WILL KEEP MENTION OF SHOWERS FRIDAY BEFORE
ENDING FRIDAY EVENING AS HIGH PRESSURE RIDGE BUILDS INTO REGION
FOR EARLY PART OF THE WEEKEND.

.LONG LONG TERM...PROGRESSIVE WEATHER PATTERN INDICATED BY
GFS/ECMWF HI RES SUGGEST THAT PRECIPITATION COULD RETURN TO
WESTERN PORTIONS OF CWA AS EARLY AS SUNDAY AFTERNOON AS POST
FRONTAL RAIN WITH APPROACHING SURFACE TROUGH. HOWEVER WITH GFS
SUGGESTION OF SURFACE LOW PRESSURE DEVELOPING ALONG TROUGH OVER
MISSOURI...SHOULD CREATE ENOUGH OF A DELAY OF ARRIVAL OF RAIN
UNTIL SUNDAY NIGHT.

&&

.AVIATION...WILL AWAIT AND SEE HOW CONVECTIVE TRENDS PLAY OUT. WITH
LITTLE DEVELOPMENT AS OF YET DUE TO CAP...HARD TO PIN DOWN EXACT TIME
FRAME FOR INCLUSION INTO TAFS...WILL LEAVE OUT FOR NOW THOUGH HIGHER
CONFICENCE OF OCCURRENCE WOULD BE AT KMKE. VFR CU WITH SOME OCNL
MVFR CU ACRS SRN WI THIS AFTN. THINNING AND MORE SCT NATURE OF CU IN
ERN WI ALLOWING FOR BETTER CAPE BUILDUP...THUS THE THINKING KMKE
MORE VULNERABLE THAN KMSN. WILL KEEP THE WINDS GOING GUSTY INTO
TOMORROW. WITH LOW HEADING OFF TO THE NE...WE WILL BE IN A FAVORABLE
GRADIENT WITH A BEND OF THE 180-200 DEGREE WINDS MORE TO 220-240
LATER TNGT INTO FRI. MVFR CIGS WITH WRAPAROUND COMMA HEAD WILL MAKE
THEIR ACRS SRN WI LATER TNGT INTO FRI. LLVL RH PROGS HAVE THIS
PEGGED PRETTY WELL.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ZAJDEL/10
Hazardous weather outlook, Oct 18, 2:35 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
235 PM CDT THU OCT 18 2007

WIZ046-047-051-052-056>060-062>072-191000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
235 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A TORNADO WATCH ACROSS ALL OF SOUTHERN WISCONSIN UNTIL 10
PM.

WINDY CONDITIONS ARE EXPECTED WITH GUSTS TO NEAR 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH ARE
EXPECTED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

LMZ643>646-191000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
235 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A TORNADO WATCH IN EFFECT UNTIL 10 PM THIS EVENING.

A GALE WARNING IS IN EFFECT INTO THE EVENING...THEN A SMALL CRAFT
ADVISORY WILL BE IN EFFECT FOR THE REST OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FRIDAY.

SMALL CRAFT ADVISORIES MAY BE NEEDED FRIDAY NIGHT AND AGAIN SATURDAY
NIGHT...SUNDAY MORNING...AND MONDAY.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Oct 18, 2:15 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
215 PM CDT THU OCT 18 2007

WIZ046-047-051-052-056>060-062>072-182015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
215 PM CDT THU OCT 18 2007

...THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS SOUTHERN WISCONSIN...

AT 205 PM CDT...SCATTERED SHOWERS HAVE BEGUN TO DEVELOP ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THESE SHOWERS
HAVE DEVELOPED RAPIDLY OVER THE PAST 15 MINUTES AND ARE HEADING
NORTHEAST AROUND 45 MPH. THESE SHOWERS WILL LIKELY BECOME
THUNDERSTORMS OVER THE NEXT 30 MINUTES.

THESE SHOWERS AND STORMS WILL LIKELY IMPACT THE BEAVER DAM AREA
BETWEEN 230 PM AND 245 PM.

LOOK FOR CONTINUED DEVELOPMENT OF THUNDERSTORMS THROUGH THE MID-
AFTERNOON HOURS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AND
PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. A
TORNADO WATCH WILL BE ISSUED BY 245 PM FOR PORTIONS OF SOUTH
CENTRAL AND ALL OF SOUTHEAST WISCONSIN.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL TELEVISION...
OR LOCAL RADIO FOR POSSIBLE WARNINGS THIS AFTERNOON AND EVENING.

BORGHOFF
Special weather statement, Oct 18, 2:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU OCT 18 2007

WIZ046-047-051-052-056>060-062>072-182100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
242 PM CDT THU OCT 18 2007

...TORNADO WATCH 713 IN EFFECT UNTIL 10 PM CDT FOR SOUTHEAST AND
PORTIONS OF SOUTH CENTRAL WISCONSIN...

AT 240 PM CDT...NUMEROUS THUNDERSTORMS CONTINUE TO DEVELOP ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...MAINLY NORTH
OF INTERSTATE 94. THESE STORMS ARE PUSHING NORTHEAST AROUND 45
MPH.

STORMS MAY IMPACT THE CITIES OF WISCONSIN DELLS...BEAVER DAM...AND
FOND DU LAC THROUGH 330 PM.

LOOK FOR CONTINUED DEVELOPMENT OF THUNDERSTORMS THROUGH THE AFTERNOON
HOURS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AND PRODUCE
LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WIND GUSTS TO 70 MPH...AND
ISOLATED TORNADOES.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL TELEVISION...
OR LOCAL RADIO FOR POSSIBLE SEVERE WEATHER WARNINGS THIS AFTERNOON
AND EVENING. BE PREPARED TO TAKE QUICK ACTION SHOULD SEVERE
WEATHER THREATEN YOUR LOCATION.

BORGHOFF
Local storm report, Oct 18, 3:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             BEAVER DAM              43.46N 88.84W
10/18/2007  M0.25 INCH       DODGE              WI   STORM CHASER

0241 PM     HAIL             BEAVER DAM              43.46N 88.84W
10/18/2007  E0.25 INCH       DODGE              WI   STORM CHASER

0241 PM     HAIL             LOWELL                  43.34N 88.82W
10/18/2007  E0.25 INCH       DODGE              WI   STORM CHASER

&&

SCHAAR
Local storm report, Oct 18, 3:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             MARSHALL                43.17N 89.06W
10/18/2007  M0.25 INCH       DANE               WI   STORM CHASER

            HAIL MEASURE UP TO 3/8 INCH

&&

SCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 4:19 PM CDTSevere Thunderstorm WarningMKXFond du Lac31 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.